Vol. 135, No. 2, 2010 · Contents

Gennaro Infante, Paolamaria Pietramala:
A third order boundary value problem subject to nonlinear boundary conditions

Laszlo Simon:
On some singular systems of parabolic functional equations

Adam Besenyei:
On some nonlocal systems containing a parabolic PDE and a first order ODE

Florin Catrina:
A refinement of the radial Pohozaev identity

Pavel Rehak:
A role of the coefficient of the differential term in qualitative theory of half-linear equations

Ewa Schmeidel:
Oscillation of nonlinear three-dimensional difference systems with delays

Aurelian Cernea:
Variational inclusions for a Sturm-Liouville type differential inclusion

Jan Cermak, Tomas Kisela:
Note on a discretization of a linear fractional differential equation

Satoshi Tanaka:
On the uniqueness of positive solutions for two-point boundary value problems of Emden-Fowler differential equations

Josef Danecek, Eugen Viszus:
On Holder regularity for vector-valued minimizers of quasilinear functionals

Roman Simon Hilscher, Petr Zemanek:
Friedrichs extension of operators defined by linear Hamiltonian systems on unbounded interval

[Contents of Mathematica Bohemica] [Full text of the older issues of Mathematica Bohemica at DML-CZ]